2019
Том 71
№ 1

All Issues

Kamensky G. A.

Articles: 2
Article (Ukrainian)

Smooth solutions of a boundary-value problem for a differential-difference equation of neutral type

Kamensky G. A., Myshkis A. D., Skubachevskii A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 581–589

Article (Ukrainian)

Method of collocation for a boundary-value problem for a linear equation with deviating argument of neutral type

Kamensky G. A., Kononenko E. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 306–312